# SDR 99UAL900611

- Difficulty date: November 24, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: D5757030500251
- Condition: Out Of Adj
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE T/E FLAPS DID NOT FULLY DEPLOY.  L/E SLATS OPERATED NORMALLY.  *S/D*  AN  INSPECTION FOUND THE ACTUATING (ADJUSTMENT) ROD INSIDE THE INTERCONNECTING STRUT BETWEEN THE LT I/B AND O/B FLPS HAD ORIGINALLY BEEN ADJUSTED ALMOST OUT OF LIMIT, CAUSING THE PROX SENSOR OUT OF TARGET WHILE EXTENDINGG FLAP TO HIGHER SETTING.  THE ROD WAS FINALLY EXTENDED TO ALLOW MORE MARGIN IN THE PROX TARGET RANGE.
